# SDR IPXA2025062866719

- Difficulty date: June 28, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 27,901 hours, 17,278 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, CREW SMELLED ELECTRICAL SMOKE. OBSERVED SMOKE SOURCE UNDER CAPT SEAT. FWD UNDER SEAT FLOODLIGHT LIGHT WAS VERY HOT AND APPEARED TO BE THE SOURCE. IMMED TURNED OFF CONSOLE FLOOD LIGHT SW PERFORMED INSPECTION. UNDER CAPTÂ€™S SEAT, FOUND CAPTÂ€™S FWD UNDER SEAT LIGHT BULB CRACKED, REMOVED AND REPLACED IAW 25-11-69/401 OPS CHECK GOOD.
